# SDR FDEA201311202841

- Difficulty date: November 20, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX143N1024109
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, BS 680 STRINGER 23L - STRINGER 24L, FRAME INBD FLANGE DENTED.  CHECK LIMITS IAW-SRM-53-00-07 FIG 101 SHEET 1 PG 100, FOUND OUT OF LIMITS, REMOVED FRAME IAW-SRM-51-40-02, RECEIVED NEW FRAME, LOCATED AND DRILLED IAW-SRM-51-40-05, INSTALLED FRAME IAW-DWG 143N1024 AND SRM-51-40-02, REF DWG 143N1013, CAT "A" MAJOR REPAIR
